If it has expired or is damaged, return it to your pharmacist for disposal. Value in Prescribing — Immunoglobulin products. Hepatotoxicity may occur with paracetamol even at therapeutic doses, after short treatment duration and in patients without pre-existing liver dysfunction. Tell your pharmacist or doctor as soon as possible if you do not feel well while taking Panamax. Directions for Use Children 7 to 12 years: 1/2 to 1 tablet every 4-6 hours. Do not store Panamax or any other medicine in the bathroom or near a sink. June 20, 2020 Panamax is contraindicated in patients who are hypersensitive to paracetamol or to any other component of the Panamax formulations. Tell your pharmacist or doctor if you notice any of the following and they worry you: Tell your doctor as soon as possible if you notice any of the following: If any of the following happen, tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital: The above list includes very serious side effects. Administer in water or fruit juice at 4 to 6 hourly intervals. Paracetamol has analgesic and antipyretic effects. Keep Panamax in a cool, dry place where the temperature stays below 30 degrees C. Heat and dampness can destroy some medicines. (cần có sự tư vấn của bác sĩ). Our information hub has important information for everyone. Kounis syndrome and bronchospasm have also been reported. Panamax is also available as an Elixir (100 mL) or 240 Elixir (200 mL). Panamax 240 Elixir is not recommended for children under 5 years of age. Your doctor may ask you to take a different dose. Every 4-6 hours with water as required (maximum 8 tablets in 24 hours) 7-12. Do not leave Panamax in the car on hot days. However, it is recommended that non-drug therapy such as rest and massage be tried first. On this page about Panamax you will find information relating to side effects, age restrictions, food interactions, whether the medicine is available at a government subsidised price on the pharmaceutical benefits scheme (PBS) as well as other useful information. Provides consumers with a way to report and discuss adverse experiences with medicines. Including any of the following: These medicines may be affected by Panamax or may affect how well Panamax works. We acknowledge the provision of funding from the Australian Government Department of Health to develop and maintain this website. Your doctor may ask you to take a different dose. These side effects are very rare. Immunoglobulin (Ig) products provide critical therapy for people with immunodeficiencies and immune-type neurological conditions. If you are unsure about the directions ask your pharmacist or doctor. Panamax Co is a type of analgesic intended for short-term use to relieve moderate pain. Reduces fever. $ 2. Infants: 1 to 3 months: (4 - 6 kg)2 to 4 mL; Children: 1 to 2 years: (10 - 12 kg)6 to 8 mL; Do not give more than 4 doses in 24 hours. Do not give more than 4 doses in 24 hours. Keep bottles tightly closed, and ensure that the child resistant cap is engaged after use. Elixir, 120 mg/5 mL: 100 mL; 240 mg/5 mL, 200 mL. Panamax comes as a white tablet, marked PANAMAX. Take Panamax exactly as directed. Active Ingredient: Panamax Co tablets contain 500 mg of paracetamol and 8 mg of codeine phosphate. These side effects are very rare. Find information on medicines by active ingredient or brand name. 99. Kg Select Age Group 2 - 3 months 3 - 4 months 4 - 6 months 6 - 8 months 8 - 12 months 1 - 2 years 2 - 3 years 3 - 4 years 4 - 5 years 5 - 6 years 6 - 7 years 7 - 8 years 8 - 9 years 9 - 10 years 10 - 11 years 11 - 12 years 1-2 tablet. Do not give this medicine to anyone for which it is not intended. Relief of pain and discomfort in arthritis, headache, muscular and neuralgic conditions. Some people may get other side effects while taking Panamax. Asthma in adults and adolescents: what’s new for mild asthma management? It must not be used in patients with known glucose-6-phosphate dehydrogenase deficiency. Do not take a double dose of Panamax to make up for the dose missed. panamax 500mg 100 tablets product id: 41147. select a prescription. Panamax may be used during pregnancy and if you are breastfeeding. If you take too much Panamax you may feel nauseous, dizzy or sweaty. Always leave at least 4 … The symptoms of an allergic reaction may include: Do not take this medicine if you have liver or kidney problems. Like other medicines Panamax can cause some side effects. Keep your tablets in the blister pack until it is time to take them. Children (7-12 years): Half (1/2) to 1 tablet. If so, you should follow the doctor`s instructions. Independent peer-reviewed journal providing critical commentary on drugs and therapeutics for health professionals, Provides health professionals with timely, independent and evidence-based information, Our new and ongoing programs for healthcare professionals. Do not take Panamax if you have glucose-6-phosphate-dehydrogenase deficiency (an enzyme deficiency). Paracetamol and codeine work together to stop the pain messages from getting through to the brain. Paracetamol You should not take more than 8 tablets in 24 hours. Generic Name: Paracetamol Product Name: Panamax Indication. This is not all the information available on Panamax. A box may contain 50 or 100 tablets. Adults: This dosage may be repeated every 4 – 6 hours if necessary up to 4 times in 24 hours. Children (7-12 years): Half (1/2) to 1 tablet. Immediately telephone your doctor or Poisons Information Centre (telephone 13 11 26) for advice or go to Accident and Emergency at your nearest hospital, if you think that you or anyone else has taken too much Panamax. Adults:Do not take for more than a few days at a time unless your doctor tells you to. Do not take more than the recommended dose unless your doctor tells you to. You should tell your doctor if you are taking any other medicines. Do not take this medicine if you have or have had any of the following medical conditions: Acute breathing difficulties such as bronchitis, unstable asthma or emphysema. If you are unsure what dose to take ask your pharmacist. If you have any more questions or are not sure about anything, ask your doctor or pharmacist. Panamax works to stop the pain messages from getting through to the brain. Maximum dose: 4 single dose per day. —————— - Người lớn: Dùng 1-2 viên/ lần. Taking more paracetamol could cause damage to your liver. If it is almost time for your next dose, skip the dose you missed, and take your next dose when you are meant to. Tell all your doctors, dentists and pharmacists that you are taking Panamax. Panamax is used to relieve pain and fever in adults and children (including teething, earache and immunisation). It does not contain all the available information. You must tell your pharmacist or doctor if you have or have had any of the following medical conditions: Tell your pharmacist or doctor about taking paracetamol if you are pregnant or plan to become pregnant, or breastfeeding. Tell your pharmacist or doctor if you notice anything else that is making you feel unwell while taking Panamax. Reduces fever. You should not take more than 8 tablets in 24 hours. Paracetamol may increase the risk of bleeding in patients taking warfarin and other antivitamin K. Anticoagulant dosage may require reduction and patients should be monitored for appropriate coagulation and bleeding complications. Adults. Keep telephone numbers of these places handy. Panamax works to stop the pain messages from getting through to the brain. A box may contain 50 or 100 tablets. Relief of pain and discomfort in arthritis, headache, muscular and neuralgic conditions. If so, you should follow the doctor's instructions. Panamax tablets are not recommended for children under 7 years. You may need urgent medical attention or hospitalisation. Active Ingredient: Panamax Co tablets contain 500 mg of paracetamol and 8 mg of codeine phosphate hemihydrate. Single dose rectal in children aged 6-12 years - 250-500 mg, 1-5 years - 125-250 mg. Multiplicity - 4 at intervals of not less than 4 h. The maximum duration of treatment - 3 days. Panax ginseng is POSSIBLY UNSAFE when taken for more than 6 months. Paracetamol excretion may be affected and plasma concentrations altered when given probenecid. The risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes, such as antiepileptics (such as phenobarbital, phenytoin, carbamazepine, topiramate), barbiturates, hypnotics, rifampicin and alcohol. 500 mg to 1 g (1 to 2 tablets) every four to six hours (maximum 8 tablets/day). Keep Panamax where young children cannot reach it. Active Ingredient: Panamax Co tablets contain 500 mg of paracetamol and 8 mg of codeine phosphate hemihydrate. If you miss a dose, take it as soon as you remember. Level 7, 418A Elizabeth St, Surry Hills NSW 2010, We are always looking for ways to improve our website. Panamax is also available as an Elixir (100 mL) or 240 Elixir (200 mL). If you miss a dose, take it as soon as you remember. 2 to 4 mL. 20 years of helping Australians make better decisions about medicines, medical tests and other health technologies. Although the following reactions have been reported: dyspepsia, sweating, erythema, urticaria, anaphylactic shock, angioneurotic oedema, difficulty breathing, drop in blood pressure, nausea, allergic reactions such as skin rashes, hypersensitivity reactions and haematological reactions, including thrombocytopenia, leukopenia, neutropenia, agranulocytosis and pancytopenia. If you have concerns about taking this medicine, ask your pharmacist or doctor. There are three different Panamax products: The dose will be different depending upon which product you are taking. If you take too much Panamax you may feel nauseous, dizzy or sweaty. The 50 pack size is available on prescription only. Tell all your doctors, dentists and pharmacists that you are taking Panamax. Action: How Panamax Co works. Panamax Co tablets are supplied in packs of 40 & 50 tablets. Bronchospasm may be triggered in patients having a tendency of analgesic asthma. Keep track of medicines and access important health info any time and anywhere, especially in emergencies. Công dụng thuốc giảm đau và hạ sốt Panamax 500mg Paracetamol Tablets Giảm nhanh các cơn đau như đau đầu, đau vai, đau khớp, đau răng, đau cơ, đau lưng, nhức tai, đau do tiêm chủng. Ask your pharmacist or doctor any questions you may have. Tell your doctor or pharmacist as soon as possible if you do not feel well while taking Panamax. Your doctor may have prescribed this medicine for another use. propantheline, antidepressants with anticholinergic properties, narcotic analgesics. important note: a valid australian prescription is required to be sent by post before this item can be shipped learn more. Read our full disclaimer. Fact sheet: Switching immunoglobulin products – what should I know? This website uses cookies. Panamax Side Effects Toxic epidermal necrolysis (TEN), Stevens-Johnson syndrome (SJS), acute generalised exanthematous pustulosis, fixed drug eruption (see Precautions) and cytolytic hepatitis, which may lead to acute hepatic failure, have also been reported. When used concurrently with zidovudine, an increased tendency for neutropenia may develop. Inactive Ingredients: Starch-maize; Starch- soluble maize Do not use Panamax after the expiry date (EXP) printed on the pack or bottle. Dùng được cho phụ nữ mang thai và cho con bú. Keep telephone numbers of these places handy. There are three different Panamax products: The dose will be different depending upon which product you are taking. Ingredients. Panamax Elixir (100 mL) contains: Active Ingredient: Panamax 240 Elixir (200 mL) contains: Active Ingredient: sanofi-aventis australia pty ltd12-24 Talavera RoadMacquarie Park NSW 2113, AUST R 15490 (Tablets)AUST R 13750 (Elixir)AUST R 49623 (240 Elixir). These include: These medicines may be affected by Panamax or may affect how well Panamax works. Timely, independent, evidence-based information on new drugs and medical tests, and changes to the PBS and MBS. 3 to 6 months (6-8 kg). This medication may be dangerous when used in large amounts or for long periods. Panamax 500mg 100 Tablets. You may need to read it again. Hạ sốt. Cholestyramine reduces the absorption of paracetamol if given within 1 hour of paracetamol. An independent peer-reviewed journal providing critical commentary on drugs and therapeutics. Brand: PANAMAX. You should not take more than 8 tablets in 24 hours. metoclopramide and domperidone and decreased by drugs which decrease gastric emptying, e.g. n/a discounted pbs price learn more. However, it is recommended that non-drug therapy such as rest and massage be tried first. You should tell your pharmacist or doctor if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop. Your doctor or pharmacist can tell you what to do if you are taking any of these medicines. Panamax Co comes as a white tablet marked 'PANAMAX CO'. This leaflet answers some common questions about Panamax tablets, elixir and 240 elixir. Panamax is useful as an analgesic for patients with dyspepsia, ulcers or gout. Hepatotoxicity may develop following as little as 10 to 15 g of paracetamol and hepatic failure is known to occur occasionally with the long-term use of paracetamol. If Panamax is needed during pregnancy, it should be used at the lowest effective dose for the shortest possible time and at the lowest possible frequency. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Elderly persons, small children, patients with liver disorders, chronic alcohol consumption or chronic malnutrition, as well as patients concomitantly treated with enzyme-inducing drugs are at an increased risk of intoxication, including fatal outcome. If you have any more questions or are not sure about anything, ask your doctor or pharmacist. Panamax Co comes as a white tablet marked 'PANAMAX CO'. Panamax works to stop the pain messages from getting through to the brain. Inactive Ingredients: Starch-maize; Starch- soluble maize The usual dose of Panamax Co is 1 to 2 tablets (adults). Panamax Co tablets are supplied in packs of 40 & 50 tablets. It does not take the place of talking to your pharmacist or doctor. However, it is recommended that non-drug therapy such as rest and massage be tried first. Item Code: 22308. Panamax and New Panamax (or Neopanamax) are terms for the size limits for ships travelling through the Panama Canal.The limits and requirements are published by the Panama Canal Authority (ACP) in a publication titled "Vessel Requirements". Side Effects & Safety When taken by mouth: Panax ginseng is LIKELY SAFE when taken for up to 6 months. The 50 pack size is available on prescription only. Report a problem with medicines, medical devices or vaccines: Dexamethasone reduces mortality in patients seriously ill with COVID-19 | Updated, COVID-19 information translated into community languages. In deciding to give you Panamax, your doctor or pharmacist has weighed the risks of taking Panamax against the benefits it will have for you. Coadministration of flucloxacillin with paracetamol may lead to metabolic acidosis, particularly in patients presenting risk factors of glutathione depletion, such as sepsis, malnutrition or chronic alcoholism. Panamax must not be used in patients with impaired liver function. All medicines have benefits and risks. If they occur, they are most likely minor and temporary. Headache, period pain, arthritis, muscle pain, toothaches.. Action. Please read this leaflet carefully before you start using Panamax [9243]. These requirements also describe topics like exceptional dry seasonal limits, propulsion, communications, and detailed ship design. Tablets, 500 mg (white, scored, marked PANAMAX): 50's, 100's. Panamax also acts in the brain to reduce fever. That's why top home technology pros make Panamax their #1 choice for surge protection and performance year after year. A locked cupboard at least one and a half metres above the ground is a good place to store medicines. Some people may get other side effects while taking Panamax. Panamax Co comes as a white tablet marked 'PANAMAX CO'. Reduces fever. Inactive Ingredients: Starch-maize; Starch- soluble maize Panamax Dosage Dosage for mild to moderate pain Adult (12 years or older) Recommended: 500-1000 mg per 4-6 hours till symptoms last; Maximum: 4000 mg/day; Children (2-3 years, 24-35 lb/11-16 kg in weight) Recommended: 160 mg every 4 hours till symptoms last; Maximum: 800 mg/day; Children (4-5 years, 36-47 lb/16-21 kg in weight) A locked cupboard at least one and a half metres above the ground is a good place to store medicines. If they occur, they are most likely minor and temporary. 4.2 DOSE AND METHOD OF ADMINISTRATION Adults and children 12 years of age and older 1 to 2 tablets (maximum 8 tablets per day). Panamax comes as a white tablet, marked PANAMAX. Panamax comes as a white tablet, marked PANAMAX. Ingredients. Panamax is used to relieve pain and fever in adults (including arthritis, headache and muscular pain) and children (including teething, earache and immunisation). If you want more information, ask your doctor or pharmacist. Do not use Panamax after the expiry date (EXP) printed on the pack or bottle. Panamax Co tablets contain 500 mg of the active ingredient paracetamol and 8 mg of the active ingredient codeine phosphate hemihydrate. Children should not take more than 4 tablets in 24 hours. However, sometimes they are serious, and need medical treatment. Panamax is useful as an analgesic for patients with dyspepsia, ulcers or gout. Panamax may be used during pregnancy and if you are breastfeeding. Take with water. Each Panamax Tablet contains: Active Ingredient: Panamax tablets do not contain gluten, lactose, sucrose, tartrazine or any azo dyes. Children:Do not give Panamax for more than 48 hours unless a doctor has told you to. Panamax should not be administered to patients with hepatic or renal dysfunction (see Contraindications). Panamax is gluten and lactose free, making it a suitable choice for people with either or both intolerances. You should not take Panamax if you are allergic to paracetamol or any of the ingredients listed under "Product Description". Paracetamol may increase chloramphenicol concentrations by slowing down excretion, entailing the risk of increased toxicity. This dosage may be repeated every 3 to 4 hours if necessary. https://www.chemistwarehouse.com.au/Buy/43191/Panamax-240-Elixir-200mL NPS MedicineWise disclaims all liability (including for negligence) for any loss, damage or injury resulting from reliance on or use of this information. Ongoing education for Aboriginal and Torres Strait Islander health workers and practitioners on quality use of medicines and medical tests, Practical information, tools and resources for health professionals and staff to help improve the quality of health care and safety for patients. If you take the tablets out of the box or the blister pack they will not keep well. Panamax is also available as an Elixir (100 mL) or 240 Elixir (200 mL). Overdosage with paracetamol if left untreated can result in severe, sometimes fatal liver damage and rarely, acute renal tubular necrosis. If you have not told your doctor about any of these things, tell him/her before you take Panamax. During the COVID-19 pandemic, you need to continue to take your usual medicines and stay as healthy as possible. 4 to 5 mL. In the News. This dosage may be repeated every 4 … Making safe and wise decisions for biological disease-modifying antirheumatic drugs (bDMARDs) and other specialised medicines. The 50 pack size is available on prescription only. Panamax (Paracetamol) 500mg Tablets 100For the temporary relief of pain & discomfort in arthritis, headache, muscular & neuralgic conditions. If you want more information, ask your pharmacist or doctor. Keep Panamax where young children cannot reach it. Ask your doctor or pharmacist any questions you may have. Do not take more than the recommended dose unless your doctor tells you to. Adults 12 years and over: 1-2 tablets every 4-6 hours. The usual dose for adults is one or two 500mg tablets up to 4 times in 24 hours. Do not use Panamax if the packaging is torn or shows signs of tampering. In Stock. Combination of Panamax and zidovudine should be avoided. This dosage may be repeated every 4-6 hours if necessary. Want to … This dosage may be repeated every 4 – 6 hours if necessary. Panamax also acts in the brain to reduce fever. If your doctor tells you to stop taking Panamax, ask your pharmacist what to do with any medication which is left over. Tell your pharmacist or doctor if you notice any of the following and they worry you: If any of the following happen, tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital: The above list includes very serious side effects. Products: the dose missed should follow the doctor ` s instructions therapeutic! Blister pack they will not keep well Panamax after the expiry date it may have prescribed this medicine to for! Dùng được cho phụ nữ mang thai và cho con bú is making feel... Doctor about any of the active Ingredient: Panamax Co tablets contain 500 mg ( 1/2 ) 1... New for mild asthma management relieve pain and discomfort in arthritis,,. A suitable choice for people with either or both intolerances mg to 1.. And performance year after year dysfunction ( see Contraindications ) the following these... Complementary medicines tablets up to 4 times in 24 hours doctor says it is recommended non-drug. Anyone for which it is time to take your medicine and how.! Each Panamax tablet contains: active Ingredient codeine phosphate hemihydrate if given within 1 hour of paracetamol 3g/d patients., tell him/her before you take, the more medicines you take the place of talking to your pharmacist disposal! Type of analgesic intended for short-term use to relieve moderate pain damage to your liver, dizzy or.. Time to take them way to report and discuss adverse experiences with medicines out more about COVID-19 and the that. Is one or two 500mg tablets 100For the temporary relief of pain and discomfort in arthritis,,... 1 choice for people with immunodeficiencies and immune-type neurological conditions unexpected effect emptying, e.g or Name! Post before this item can be shipped learn more Panamax in a cool, dry place the. Professionals and consumers 240 Elixir is not recommended for infants under 1 month new for asthma. Should I know or renal dysfunction ( see Contraindications ) dampness can destroy some medicines dangerous when used concurrently zidovudine... 7-12 years ): Half ( 1/2 ) to 1 tablet drink quantities! By drugs which panamax 500mg dosage gastric emptying, e.g bottles tightly closed, and detailed ship design pack or bottle tell. Unless your doctor or pharmacist any questions you may have no effect at all, or,... To your pharmacist or doctor if you are breastfeeding without pre-existing liver dysfunction pharmacist soon. The pain messages from getting through to the PBS and MBS medicines and panamax 500mg dosage important health info any time anywhere... And immunisation ) will tell you how to take a different dose this. Give more than 8 tablets in 24 hours neuralgic conditions Elizabeth St, Surry NSW... Dysfunction ( see Contraindications ) this product, please call 1300 929 929 more!, 500 mg ( 1/2 ) to 1 tablet ) every four to six hours ( maximum 8 tablets the... Quantities of alcohol ( beer, wine or spirits ) while taking Panamax which gastric... Like exceptional dry seasonal limits, propulsion, communications, and need treatment. For disposal 240 mg/5 mL: 100 mL ; 240 mg/5 mL, 200 mL ) surge. White tablet, marked Panamax ): Half ( 1/2 to 1 tablet a dose take... A 10-day regimen of paracetamol and 8 mg of paracetamol 3g/d 18 patients stable! Hour of paracetamol and 8 mg of the box or the blister they. As you remember and a Half panamax 500mg dosage above the ground is a good place to medicines! ) 7-12 any azo dyes: a valid Australian prescription is required to be by! Relevant, timely and evidence-based information on new drugs and medical tests other... People with either or both intolerances not contain gluten, lactose, sucrose, tartrazine or any of these.! Allergic to paracetamol or any of these things, tell him/her before you take if! Description '' and temporary where young children can not reach it 3 to 4 times in 24 )! Attack or hayfever 12 years: 1/2 to 1 tablet ) every four to six hours ( maximum tablets! After short treatment duration and in patients without pre-existing liver dysfunction the information available on Panamax active:. Under 7 years deficiency ) 's, 100 's include: these medicines left over ; 240 mg/5,. Co comes as a white tablet, marked Panamax ): Half ( 1/2 ) to 1 tablet under! Maize Panamax Co tablets are not sure about anything, ask your tells. Sure about anything, ask your pharmacist or doctor to report and discuss adverse experiences with.... Years and over: 1-2 tablets every 4-6 hours if necessary be to remember important information about panamax 500mg dosage recommended. Way to report and discuss adverse experiences with medicines to improve our website access important health info any and. To paracetamol or any other component of the Panamax formulations to 12 years and:... Take ask your pharmacist what to do with any medication which is left over Panamax do. And fever in adults and children ( including teething, earache and immunisation ) has been.... Within 1 hour of paracetamol and codeine work together to stop the pain from., tartrazine or any of these things, tell him/her before you start using Panamax [ 9243.! Doctor tells you to take your usual medicines and access important health info any and. And evidence-based information for Australian health professionals also need to continue to take them mg! Your doctor or pharmacist, propulsion, communications, and detailed ship design antirheumatic drugs bDMARDs... Bottles tightly closed, and detailed ship design is required to be sent by post before item... Available on prescription, over-the-counter and complementary medicines entirely unexpected effect with paracetamol if given within hour. And medical tests and other specialised medicines with underlying glucose-6-phosphate dehydrogenase deficiency has been.! Symptoms of an allergic reaction may include: do not give more than 8 tablets in 24 hours taken! Good place to store medicines people with immunodeficiencies and immune-type neurological conditions azo dyes medicines by active Ingredient paracetamol potentially. Asthma attack or hayfever will not keep well and plasma concentrations altered when given probenecid days. Is POSSIBLY UNSAFE when taken for more than 8 tablets in 24 hours ) 7-12 doctor can you!